# SDR UPS02437421

- Difficulty date: January 18, 2002
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 97,980 hours, 25,233 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP, THREE CRACKS IN LT WHEEL WELL, LOWER KEEL BEAM AREA SURROUNDING STRUCTURE.  REPAIRED AREA IAW SRM 53-10-09 FIG 1.
